MathSciNet Relay Station
MathSciNet bibliographic data
MR2332539 (2008g:60205) 60H30 (34K50 60H10 60J60 60J70 92D25)
Luo, Qi; Mao, Xuerong Stochastic population dynamics under regime switching. J. Math. Anal. Appl. 334 (2007), no. 1, 69–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement